# SDR DALA2015082705256

- Difficulty date: August 16, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIB XOS 580 - 610,  LT WING SLAT NR 5.   R & R  SLAT IAW AMM   27-80-1.
